Alert archive / Georgia / Wind Chill Advisories in 2017

Wind Chill Advisory 2, NWS Tallahassee, FL

January 7, 201716 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this wind chill advisory at Jan 7, 2017, 1:43 PM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Jan 7, 2017, 6:00 PM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2017, 1:43 PM CST (19:43 UTC)
In effect from
Jan 7, 2017, 6:00 PM CST
Expired
Jan 8, 2017, 8:00 AM CST
In force
14 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2017-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2017-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -154 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-154 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WWUS42 KTAE 071943
WSWTAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EST SAT JAN 7 2017

...ARCTIC AIR WILL CONTINUE TO MOVE INTO THE TRI-STATE REGION
TONIGHT. FALLING TEMPERATURES AND A CONSTANT BREEZE WILL LEAD TO
WIND CHILLS BELOW 20 DEGREES FIRST ACROSS SOUTHEAST ALABAMA
IMMEDIATELY AFTER NIGHTFALL WITH THOSE COLD WIND CHILL READINGS
PROGRESSING SOUTHEASTWARD THROUGH THE EVENING AND OVERNIGHT
HOURS...


ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-080600-
/O.NEW.KTAE.WC.Y.0002.170108T0000Z-170108T1400Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...BATTENS CROSSROADS...ENTERPRISE...
ENTERPRISE MUNICIPAL A/P...KEYTON...ASBURY...BEAMON...
BLACKWELL FIELD A/P...BROWNS CROSSROADS...DALEVILLE...DILL...
EWELL...FORT RUCKER...MABSON...OZARK...BLACKWOOD...HEADLAND...
HEADLAND MUNICIPAL A/P...ABBEVILLE...ABBEVILLE MUNICIPAL A/P...
LAWRENCEVILLE...SCREAMER...GENEVA...GENEVA MUNICIPAL A/P...
FADETTE...HARTFORD...GANER...HACODA...LOGAN FIELD MUNICIPAL A/P...
DOTHAN...ASHFORD...COTTONWOOD...ALPINE HEIGHTS...ARGYLE...
CENTER RIDGE...CLUSTER SPRINGS...DE FUNIAK SPRING AIRPORT...
DE FUNIAK SPRINGS...GLENDALE...EUCHEEANNA...PLEASANT RIDGE...
BARKER STORE...LEONIA...NEW HOPE...BONIFAY...
HOLMES COUNTY AIRPORT...COBB CROSSROADS...CRYSTAL LAKE...
POPLAR HEAD...CHIPLEY...CHIPLEY MUNICIPAL AIRPORT...ORANGE HILL...
FIVE POINTS...MARIANNA...SIMSVILLE...RICHTER CROSSROADS...
BROWNTOWN...GRACEVILLE...MALONE...SNEADS...BENNETT...ECONFINA...
NIXON...YOUNGSTOWN...ABE SPRINGS...BLOUNTSTOWN...CLARKSVILLE...
DURHAM...FRINK...MARYSVILLE...SCOTTS FERRY...HOWARD CREEK...
DALKEITH...HONEYVILLE...WEWAHITCHKA...BEVERLY...BUCK SIDING...
FORT GADSDEN...MORGAN PLACE...LITTMAN...QUINCY...QUINCY AIRPORT...
SANTA CLARA...WETUMPKA...CHATTAHOOCHEE...HARDIN HEIGHTS...
BRADFORDVILLE...CAPITOLA...CHAIRES...CHAIRES CROSSROADS...
KILLEARN ESTATES...KILLEARN LAKES...MACLAY STATE GARDENS...
TALLAHASSEE...ALMA...CAPPS...CASA BLANCO...DILLS...DRIFTON...
FESTUS...JARROTT...MONTICELLO...LOVETT...CHERRY LAKE...HANSON...
HOPEWELL...MADISON...PINETTA...SWEETWATER...BETHEL...
HILLIARDVILLE...WAKULLA SPRINGS...ATHENA...BOYD...
BUCELL JUNCTION...CABBAGE GROVE...CARBUR...FENHOLLOWAY...PERRY...
MIDWAY...BUCKVILLE...COOKS HAMMOCK...DAY...MAYO...CROSS CITY...
CROSS CITY AIRPORT...HINES...JONESBORO...OLD TOWN...SANDESTIN...
SANTA ROSA BEACH...TURQUOISE BEACH...BUNKER...FREEPORT...
PORTLAND...PORT WASHINGTON...PANAMA CITY...CALLAWAY...CAIRO...
LYNN HAVEN...SOUTHPORT...VICKSBURG...MAGNOLIA BEACH...OAK GROVE...
ODENA...PORT ST. JOE...WHITE CITY...BEACON HILL...OVERSTREET...
SAINT JOE BEACH...APALACHICOLA...APALACHICOLA AIRPORT...
BAY CITY...TILTON...CREELS...HAYS PLACE...HIGH BLUFF...BUCKHORN...
MEDART...PANACEA...SOPCHOPPY...PORT LEON...SAINT MARKS...
SPRING CREEK...ADAMS BEACH...BLUE SPRINGS...CEDAR ISLAND...
DEKLE BEACH...FISH CREEK...HOWELL PLACE...YELLOW JACKET...
HORSESHOE BEACH...JENA...SHIRED ISLAND...SUWANNEE...CROSSROADS...
GEORGETOWN...HATCHER...WIRE BRIDGE...UNION...BAGBY STATE PARK...
DAYS CROSSROADS...FORT GAINES...JONES CROSSING...
MOORES CROSSROADS...PECAN...RICKS PLACE...BENEVOLENCE...COLES...
CUTHBERT...PETERSON HILL...SHIVERS MILL...SPRINGVALE...
SPRINGVALE STATION...ARLINGTON...COMMISSARY HILL...
CORDRAYS MILL...DICKEY...MORGAN...WILLIAMSBURG...EDISON...
CLARKS MILL...DAWSON...DAWSON MUNICIPAL A/P...DOVEREL...GRAVES...
HEROD...YEOMANS...ALBANY...EAST ALBANY...LOCKETT CROSSING...
PRETORIA...SOUTHWEST GA REGIONAL A/P...TURNER CITY...WALKER...
FORRESTER...LEESBURG...PALMYRA...ALFORDS...GAMMAGE...GORDY...
ISABELLA...RED ROCK...SYLVESTER...SYLVESTER AIRPORT...ASHBURN...
HOBBY...WORTH...CHULA...HARDING...SUNSWEET...TIFTON...ASHTON...
BOWENS MILL...FITZGERALD...FITZGERALD MUNICIPAL A/P...
QUEENSLAND...WESTWOOD...WATERLOO...ABBA...IRWINVILLE...OCILLA...
DOUGLASVILLE...BLAKELY...CENTERVILLE...CUBA...EARLY CO A/P...
MAYHAW...BABCOCK...BELLVIEW...BOYKIN...COLQUITT...COOKTOWN...
ELMODEL WMA...HAWKINSTOWN...HOGGARD MILL...NEWTON...
RED STORE CROSSROADS...IVEYS MILL...MILFORD...BRANCHVILLE...
CAMILLA...MITCHELL CO A/P...COTTON...PELHAM...MOULTRIE...
MOULTRIE MUNICIPAL A/P...SPENCE AIRPORT...ADEL...COOK CO A/P...
GREGGS...PINE VALLEY...BARNEYVILLE...LACONTE...MASSEE...
BERRIEN CO A/P...COTTLE...NASHVILLE...WEBER...BANNOCKBURN...
DAVIS PARK...DONALDSONVILLE A/P...DONALSONVILLE...LITTLE HOPE...
RIVERTURN...FAIRCHILD...SEMINOLE STATE PARK...AUSMAC...
BAINBRIDGE...DECATUR CO A/P...HANOVER...LYNN...STEINHAM STORE...
WEST BAINBRIDGE...BEACHTON...CAPEL...ELPINO...GRADY CO A/P...
MONCRIEF...PINE PARK...DILLON...METCALF...PASCO...THOMASVILLE...
BROOKS CO A/P...DIXIE...EMPRESS...NANKIN...QUITMAN...
GROOVERVILLE...VALDOSTA...VALDOSTA REGIONAL AIRPORT...
COURTHOUSE...LAKELAND...TEETERVILLE
243 PM EST SAT JAN 7 2017 /143 PM CST SAT JAN 7 2017/

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM EST /6 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM EST /6 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ SUNDAY. 

* WIND CHILL VALUES...WIND CHILL READINGS BETWEEN 10 TO 15 DEGREES
  ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA AND BETWEEN 15 TO
  20 DEGREES ACROSS THE FLORIDA PANHANDLE AND BIG BEND COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
1 follow-up statement
993 
WWUS42 KTAE 080559
WSWTAE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1259 AM EST SUN JAN 8 2017

...ARCTIC AIR WILL CONTINUE TO MOVE INTO THE TRI-STATE REGION
TONIGHT. FALLING TEMPERATURES AND A CONSTANT BREEZE WILL LEAD TO
WIND CHILLS BELOW 20 DEGREES ACROSS OUR AREA THROUGH THE EARLY
MORNING HOURS...

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-081400-
/O.CON.KTAE.WC.Y.0002.000000T0000Z-170108T1400Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...BATTENS CROSSROADS...ENTERPRISE...
ENTERPRISE MUNICIPAL A/P...KEYTON...ASBURY...BEAMON...
BLACKWELL FIELD A/P...BROWNS CROSSROADS...DALEVILLE...DILL...
EWELL...FORT RUCKER...MABSON...OZARK...BLACKWOOD...HEADLAND...
HEADLAND MUNICIPAL A/P...ABBEVILLE...ABBEVILLE MUNICIPAL A/P...
LAWRENCEVILLE...SCREAMER...GENEVA...GENEVA MUNICIPAL A/P...
FADETTE...HARTFORD...GANER...HACODA...LOGAN FIELD MUNICIPAL A/P...
DOTHAN...ASHFORD...COTTONWOOD...ALPINE HEIGHTS...ARGYLE...
CENTER RIDGE...CLUSTER SPRINGS...DE FUNIAK SPRING AIRPORT...
DE FUNIAK SPRINGS...GLENDALE...EUCHEEANNA...PLEASANT RIDGE...
BARKER STORE...LEONIA...NEW HOPE...BONIFAY...
HOLMES COUNTY AIRPORT...COBB CROSSROADS...CRYSTAL LAKE...
POPLAR HEAD...CHIPLEY...CHIPLEY MUNICIPAL AIRPORT...ORANGE HILL...
FIVE POINTS...MARIANNA...SIMSVILLE...RICHTER CROSSROADS...
BROWNTOWN...GRACEVILLE...MALONE...SNEADS...BENNETT...ECONFINA...
NIXON...YOUNGSTOWN...ABE SPRINGS...BLOUNTSTOWN...CLARKSVILLE...
DURHAM...FRINK...MARYSVILLE...SCOTTS FERRY...HOWARD CREEK...
DALKEITH...HONEYVILLE...WEWAHITCHKA...BEVERLY...BUCK SIDING...
FORT GADSDEN...MORGAN PLACE...LITTMAN...QUINCY...QUINCY AIRPORT...
SANTA CLARA...WETUMPKA...CHATTAHOOCHEE...HARDIN HEIGHTS...
BRADFORDVILLE...CAPITOLA...CHAIRES...CHAIRES CROSSROADS...
KILLEARN ESTATES...KILLEARN LAKES...MACLAY STATE GARDENS...
TALLAHASSEE...ALMA...CAPPS...CASA BLANCO...DILLS...DRIFTON...
FESTUS...JARROTT...MONTICELLO...LOVETT...CHERRY LAKE...HANSON...
HOPEWELL...MADISON...PINETTA...SWEETWATER...BETHEL...
HILLIARDVILLE...WAKULLA SPRINGS...ATHENA...BOYD...
BUCELL JUNCTION...CABBAGE GROVE...CARBUR...FENHOLLOWAY...PERRY...
MIDWAY...BUCKVILLE...COOKS HAMMOCK...DAY...MAYO...CROSS CITY...
CROSS CITY AIRPORT...HINES...JONESBORO...OLD TOWN...SANDESTIN...
SANTA ROSA BEACH...TURQUOISE BEACH...BUNKER...FREEPORT...
PORTLAND...PORT WASHINGTON...PANAMA CITY...CALLAWAY...CAIRO...
LYNN HAVEN...SOUTHPORT...VICKSBURG...MAGNOLIA BEACH...OAK GROVE...
ODENA...PORT ST. JOE...WHITE CITY...BEACON HILL...OVERSTREET...
SAINT JOE BEACH...APALACHICOLA...APALACHICOLA AIRPORT...
BAY CITY...TILTON...CREELS...HAYS PLACE...HIGH BLUFF...BUCKHORN...
MEDART...PANACEA...SOPCHOPPY...PORT LEON...SAINT MARKS...
SPRING CREEK...ADAMS BEACH...BLUE SPRINGS...CEDAR ISLAND...
DEKLE BEACH...FISH CREEK...HOWELL PLACE...YELLOW JACKET...
HORSESHOE BEACH...JENA...SHIRED ISLAND...SUWANNEE...CROSSROADS...
GEORGETOWN...HATCHER...WIRE BRIDGE...UNION...BAGBY STATE PARK...
DAYS CROSSROADS...FORT GAINES...JONES CROSSING...
MOORES CROSSROADS...PECAN...RICKS PLACE...BENEVOLENCE...COLES...
CUTHBERT...PETERSON HILL...SHIVERS MILL...SPRINGVALE...
SPRINGVALE STATION...ARLINGTON...COMMISSARY HILL...
CORDRAYS MILL...DICKEY...MORGAN...WILLIAMSBURG...EDISON...
CLARKS MILL...DAWSON...DAWSON MUNICIPAL A/P...DOVEREL...GRAVES...
HEROD...YEOMANS...ALBANY...EAST ALBANY...LOCKETT CROSSING...
PRETORIA...SOUTHWEST GA REGIONAL A/P...TURNER CITY...WALKER...
FORRESTER...LEESBURG...PALMYRA...ALFORDS...GAMMAGE...GORDY...
ISABELLA...RED ROCK...SYLVESTER...SYLVESTER AIRPORT...ASHBURN...
HOBBY...WORTH...CHULA...HARDING...SUNSWEET...TIFTON...ASHTON...
BOWENS MILL...FITZGERALD...FITZGERALD MUNICIPAL A/P...
QUEENSLAND...WESTWOOD...WATERLOO...ABBA...IRWINVILLE...OCILLA...
DOUGLASVILLE...BLAKELY...CENTERVILLE...CUBA...EARLY CO A/P...
MAYHAW...BABCOCK...BELLVIEW...BOYKIN...COLQUITT...COOKTOWN...
ELMODEL WMA...HAWKINSTOWN...HOGGARD MILL...NEWTON...
RED STORE CROSSROADS...IVEYS MILL...MILFORD...BRANCHVILLE...
CAMILLA...MITCHELL CO A/P...COTTON...PELHAM...MOULTRIE...
MOULTRIE MUNICIPAL A/P...SPENCE AIRPORT...ADEL...COOK CO A/P...
GREGGS...PINE VALLEY...BARNEYVILLE...LACONTE...MASSEE...
BERRIEN CO A/P...COTTLE...NASHVILLE...WEBER...BANNOCKBURN...
DAVIS PARK...DONALDSONVILLE A/P...DONALSONVILLE...LITTLE HOPE...
RIVERTURN...FAIRCHILD...SEMINOLE STATE PARK...AUSMAC...
BAINBRIDGE...DECATUR CO A/P...HANOVER...LYNN...STEINHAM STORE...
WEST BAINBRIDGE...BEACHTON...CAPEL...ELPINO...GRADY CO A/P...
MONCRIEF...PINE PARK...DILLON...METCALF...PASCO...THOMASVILLE...
BROOKS CO A/P...DIXIE...EMPRESS...NANKIN...QUITMAN...
GROOVERVILLE...VALDOSTA...VALDOSTA REGIONAL AIRPORT...
COURTHOUSE...LAKELAND...TEETERVILLE
1259 AM EST SUN JAN 8 2017 /1159 PM CST SAT JAN 7 2017/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST /8 AM
CST/ THIS MORNING...

* WIND CHILL VALUES...WIND CHILL READINGS BETWEEN 10 TO 15 
  DEGREES ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA AND 
  BETWEEN 15 TO 20 DEGREES ACROSS THE FLORIDA PANHANDLE AND BIG 
  BEND COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 11:28 AM CST, 2 hours 15 minutes earlier.

Area forecast discussion, Jan 7, 11:28 AM CST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1228 PM EST Sat Jan 7 2017

.AVIATION [Through 18Z Sunday]...

Back edge of MVFR cloud shield should move through VLD by 19Z.
Once that occurs, all terminals will be VFR through the rest of
the period. Breezy northwest to north winds of 15-25 knots will
continue through the afternoon hours then decreasing to around 10
knots this evening continuing into Sunday morning.

&&

.PREV DISCUSSION [1146 AM EST]...

.NEAR TERM [Through Today]...

Updated forecast to remove mention of precipitation across the FL
Big Bend, areal coverage of clouds to match satellite as we are
clearing out faster than anticipated, and hourly temperatures
through the morning hours. Forecast highs are on track with
readings ranging in the upper 30s across SE AL/western FL
panhandle/SW GA to mid/upper 40s along I-75 in GA southward to the
FL Big Bend. Wind chill advisory across GA on track to expire at
11 AM ET and will monitor SE AL and FL panhandle for expiration at
12 PM CT.

.SHORT TERM [Tonight Through Monday]...

Dry and colder than normal conditions will persist throughout this
period, as a deep upper level trough moves east of our area and
northwesterly flow will occur aloft. At the surface, northerly
winds and cold air advection will continue tonight before
diminishing early Sunday. A strong high pressure center (likely
up to 1040-1045 mb) will cover the majority of the southeastern
CONUS, including our area, from Sunday through Monday. Widespread
lows in the mid-upper 20s are expected both Sunday and Monday
morning, with some lower 30s along the Gulf Coast. Highs will
generally remain in the 40s on Sunday, moderating into the 50s on
Monday under light east-northeasterly winds and clear skies.

.LONG TERM [Monday Night Through Saturday]...

As the upper level trough mentioned in the short term discussion
moves eastward into the Atlantic Ocean, quasi-zonal upper level
flow will prevail throughout the majority of this period. At the
surface, mild and slightly more humid conditions will return to
our area on Tuesday and persist through the remainder of the
period, as the center of the broad area of high pressure over the
eastern CONUS moves offshore and light southeasterly flow prevails
across our area. With a lack of forcing, however, generally dry
conditions will persist across our area. One possible exception
could be on Wednesday, when areas north and west of Tallahassee
have a slight chance of rain due to increasing moisture and
isentropic lift.

Highs will rebound into the low-mid 70s by the middle of the week
and remain warmer than normal through the weekend. After lows in
the mid-upper 30s inland on Tuesday morning, expect widespread
lows in the low-mid 50s for the remainder of the period.

.MARINE...

Strong northerly winds will result in winds gusting near or above
35 kts through tonight, resulting in Gale Warnings across our
marine areas. Peak seas will range from 6 to 9 feet with
occasional 11 foot seas well offshore. Winds and seas will subside
on Sunday into next week, but small craft will likely need to
exercise caution offshore as seas will range from 2 to 5 feet
during this time.

.FIRE WEATHER...

Although RH values are expected to drop below 30 percent on Sunday
across a large portion of the area, the wind and fuel moisture do
not look sufficient for red flag conditions. A moistening trend is
expected after Sunday.

.HYDROLOGY...

Rivers that are currently in flood stage (sites along the
Choctawhatchee River, Chipola River, and Kinchafoonee Creek) have
crested and will continue to recede throughout the weekend. Light
to moderate rain will continue to taper off early this morning,
and little to no additional rainfall is expected for the next
several days.

For the latest information on area rivers, please visit our AHPS
page at http://water.weather.gov/ahps2/index.php?wfo=tae

Also newly available are flood inundation maps for the Apalachicola
at Blountstown through our AHPS interface.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   27  48  26  56  38 /   0   0   0   0   0
Panama City   30  48  30  55  45 /   0   0   0   0   0
Dothan        24  44  26  51  35 /   0   0   0   0   0
Albany        25  45  25  50  34 /   0   0   0   0   0
Valdosta      26  46  26  55  37 /   0   0   0   0   0
Cross City    27  50  28  60  41 /   0   0   0   0   0
Apalachicola  30  49  31  57  47 /   0   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...High Rip Current Risk until 5 PM EST /4 PM CST/ this afternoon
     for Coastal Gulf.

GA...None.
AL...None.
GM...Small Craft Advisory until 4 AM EST Sunday for Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River Fl
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach out 20 NM.

     Gale Warning until 1 PM EST this afternoon for Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River Fl
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach out 20 NM.

     Gale Warning until 4 AM EST Sunday for Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Lahr
AVIATION...Scholl
MARINE...DVD
FIRE WEATHER...Lahr
HYDROLOGY...DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 7:02 PM CSTSpecial Marine WarningTAE58 min
Jan 6, 8:30 PM CSTSpecial Marine WarningTAE60 min
Jan 6, 8:38 PM CSTWind Chill AdvisoryTAEHolmes, Jackson, Walton, Washington14 hr
Jan 6, 9:12 PM CSTSpecial Marine WarningTAE2 hr
Jan 6, 9:17 PM CSTSmall Craft AdvisoryTAE39 hr
Jan 6, 11:05 PM CSTSpecial Marine WarningTAE115 min
Jan 6, 11:28 PM CSTSpecial Marine WarningTAE92 min
Jan 7, 12:16 AM CSTSpecial Weather StatementTAELafayette29 min
Jan 7, 9:02 AM CSTRip Current StatementTAEGulf7 hr
Jan 7, 1:59 PM CSTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Jan 7, 1:59 PM CSTHard Freeze WarningTAEWalton18 hr
Jan 6, 8:38 PM CSTWinter Weather AdvisoryTAECoffee, Dale, Geneva, Henry, Houston9 hr

Nearby

Wind Chill Advisories in Georgia, 2017Wind Chill Advisories in Florida, 2017Wind Chill Advisories in Alabama, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.